# SDR ASAA2022011137171

- Difficulty date: January 11, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 53,062 hours, 15,759 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Exciter
- Part number: 38880585
- Part serial: 030218037319
- Condition: Inoperative
- Location: Apu
- Part time: 4,359 hours, 7,522 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU QUIT AND TURNED FELL OFF. GROUNDED - YES. PER TECH SERVICES VERIFIED FAULT 49-41181 SHOW FROM STARTS 4 THRU 8. REMOVED PRECAUTIONARY AND REPLACED APU IGN PLUG AND APU IGN UNIT REF B737-800 AMM 49-41-31 AND 49-41-51 OPS TEST GOOD.
